# SDR IPXA2016050302903

- Difficulty date: April 15, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 24,134 hours, 16,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N991037
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-13, ARF EA ABOVE NLG, CLIP CRACKED AT BS 270.5 BL 0, R CLIP IAW SRM 51-40-02.
